MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a saphenous endoscopic vessel harvesting procedure using the vasoview hemopro 2 (w/vasoshield), after the dissection process was completed, the harvester started to perform branch ligation with the hemopro 2.After several branch ligations, the device stopped working and would not activate again.The harvester assumed it was overheated and gave the device the recommended time to cool down.The cords and generator were changed.However, the device would never activate again after giving it several times to cool down.Therefore, the device was deemed unsafe to use and was removed from the surgical field.The pre-cautery test was performed and the device did pass the test.In addition, the beeping sound was heard when the toggle was pulled back.A new device was opened and the case was finished with no other complications.No injuries occurred due to the defect and the surgical delay to get new equipment was less than 5 minutes.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, b7, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on (b)(6) 2025.An investigation was conducted on (b)(6) 2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the harvesting device handle.There were no visual defects observed on the intact heater wire.Tissue was observed on the tip of the intact cold jaw.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.The heater wire was observed to be intact.An electrical evaluation was conducted.A pre-cautery test was performed per the direction for use (dfu) with a reference cable, adapter, and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method.The device successfully transected tissue four (4) times.A temperature and resistance test was conducted to evaluate the device function per hemopro 2 final test.The resistance value was measured at 0.68 ohms which is within specification.The device passed the temperature measurements test.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical /electronic property problem" was not confirmed.The lot # 3000487012 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23278395
Report Number2242352-2025-0001125
Device Sequence Number5506526
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000487012(17)270619
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000487012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE CORDS AND GENERATOR.
Patient SexUnknown